# SDR TWAA0007707

- Difficulty date: May 11, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND 2 FINGER DOUBLERS CRACKED AT STA 983, ABOVE LONGERON 18L, 53 INCHES LBL, IN LT AFT LAV AREA.  REPLACED FINGER DOUBLER WITH PART NUMBER S2912900-5-5000 DOUBLER.  REINSTALLED RIVETS IN FINGER DOUBLER PER SRM 51-30-2.
